# SDR UPS06246877

- Difficulty date: April 14, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65159681
- Part serial: WG35076D
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NEW CRACKS FOUND ON BS 740 LT FITTING BETWEEN STR 22L AND 23L.  STRINGER STRIPS REMOVED IAW SRM 51-30-03.  FASTENERS INSTALLED ON FITTING FROM UPPER SPLICE TO STR 17 IAW DRWG 65C13724.  SKIN TRIMMED IAW AAA E EO 2006-024-004.  REPAIR FASTENER HOLES DRILLED IAW AAAE EO 2006024- 004.  HFEC CARRIED OUT IAW B727-NDTM 51-00-00, NDF.  FABRICATED STRUCTURAL FILLERS AND REPAIR DOUBLERS IAW AAAE EO 2006-024-004.  REPAIR DOUBLE.
